# SDR SWAA2014032126304

- Difficulty date: March 18, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 6,702 hours, 2,670 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0105927
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN OVERHEAD EXIT SIGN LENS MISSING.  INSTALLED LENS IAW MM.
